×

zbMATH — the first resource for mathematics

Ensembles et morphismes stratifies. (French) Zbl 0197.20502

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. Browder, J. Levine, and G. R. Livesay, Finding a boundary for an open manifold, Amer. J. Math. 87 (1965), 1017 – 1028. · Zbl 0134.42801 · doi:10.2307/2373259 · doi.org
[2] S. Łojasiewicz, Ensembles semi-analytiques, Cours Faculté des Sciences d’Orsay, Mimeographié I.H.E.S., Bures-sur-Yvette, July, 1965.
[3] John N. Mather, Stability of \?^\infty mappings. I. The division theorem, Ann. of Math. (2) 87 (1968), 89 – 104. · Zbl 0159.24902 · doi:10.2307/1970595 · doi.org
[4] René Thom, La stabilité topologique des applications polynomiales, Enseignement Math. (2) 8 (1962), 24 – 33 (French). · Zbl 0109.40002
[5] R. Thom, Local topological properties of differentiable mappings, Differential Analysis, Bombay Colloq., Oxford Univ. Press, London, 1964, pp. 191 – 202.
[6] Hassler Whitney, Local properties of analytic varieties, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N. J., 1965, pp. 205 – 244. · Zbl 0006.37101
[7] J. M. Boardman, Singularities of differentiable maps, Inst. Hautes Études Sci. Publ. Math. 33 (1967), 21 – 57. · Zbl 0165.56803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.